MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC NOVAPLUS; PACK, HOT OR COLD, DISPOSABLE

CARDINAL HEALTH 200, LLC NOVAPLUS; PACK, HOT OR COLD, DISPOSABLE
Model Number V11440-512
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Was activating a hot pack (hot pack compress chaude 4.5 x 9 in) for a patient to use when the top completely broke open and the internal contents were expelled approximately 8 feet in front of nurse, towards the patient.

Brand Name
NOVAPLUS
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key22838341
Report Number22838341
Device Sequence Number21184765
Product Code IMD
UDI-Device Identifier10192253061451
UDI-Public(01)10192253061451
Combination Product (Y/N)N
Initial Reporter StateWI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2025
Report Date (Section F) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11440-512
Device Catalogue NumberV11440-512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/19/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/07/2025